# SDR REXA2015042700447

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Cut
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-304 AFT BAGGAGE BAY DOOR SEAL IS CUT & THE SEAL RETAINER IS BENT.  R & R AFT BAGGAGE DOOR SEAL & RETAINER IAW AMM 52-31-07 & SRM 51-42-06.  PRESSURIZATION CHECKED GOOD.
